Patients Diabetes (Type 2)
Side effects of glucophage: Any feeback?
- 33 views
- 0 support
- 1 comment
I have been taking glucophage for 5 years, 500mg 2x/dr and I always have side effects (chronic diarrhea). Is there anything I can do to avoid it? Everytime I talk to my doctor, he trivializes the situation saying there aren't really any solutions or alternatives.
Thank you for opening this discussion.
Have you been through the same situation? How did you cope? Would you mind sharing your tips?
@NirmalMurarka @VaDogDude @Ashenwatt17 @Jenny123 @AZTiger98 @AnnieZak114$ @HannS818 @Dilab100 @valtastic @Katinkaplantin @Cindyann @shanms10 @Sfv2022 @Trina83! @gdwych @Bosorio93 @Chele:) @ESPRIT @JaniceJaeT @Teresacakes1 @Clamlake @CoreyS
See the signature
Members are also commenting on...
Articles to discover...
07/16/2022 | News
06/27/2022 | Nutrition
04/02/2022 | News
01/10/2019 | Testimonial
01/30/2019 | Nutrition
08/21/2018 | Nutrition